# SDR CA190521035

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Lkheed 188LKHEED*
- Aircraft time: 55,576 hours
- Engine: Allsn 501D13
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bungee
- Part number: 350511D
- Condition: Failed
- Location: Mlg Door
- Part time: 55,605 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN GEAR FAILED TO RETRACT AFTER TAKEOFF. OBTAINED SPECIAL FLIGHT PERMIT #192632-5 FLEW AIRCRAFT TO RED DEER ALBERTA FOR MAINTENANCE. FOUND BROKEN BUNGEE ASSEMBLE, FWD DOOR MECHANISM AND REPLACED. DOOR HOOK BROKEN AS WELL DUE TO DOOR CLOSING FIRST AND PREVENTING RETRACTION. LANDING GEAR DOORS REPLACED AS WELL DUE TO DAMAGE OF GEAR COMING UP AND HITTING DOORS.  TIMES AND CYCLES FROM AIRCRAFT PN HOURS AND CYCLES ARE UNKNOWN.  NO FURTHER ACTION REQUIRED. (TC# 20190521035)
